# SDR FDEA202411241727

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,684 hours, 25,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 56532
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK INSPECTION FOUND RH  EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R&R RH EMERGENCY BATTERY PACK SUPPLY PER B757 AMM 33-51-07-2. OPS CHECK GOOD.
